# SDR SIMA20151231004

- Difficulty date: December 31, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LUG ON THE LT AILERON DAMPENER FITTING IS CHAFED ON THE INBD SIDE.  DAMPENER FITTING REPLACED IAW EO EM-27MR-112.
